# SDR DALA2023101108359

- Difficulty date: October 8, 2023
- Submitted: October 11, 2023
- Operation: Air carrier
- Aircraft: N682DA
- Make and model: Boeing 757232
- Aircraft serial: 26958
- Aircraft time: 92,309 hours, 42,408 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0682 ON S/C FOUND EMERGENCY LIGHTS OUT AT SEAT ROWS 23-26. CORRECTIVE ACTION: REPLACED FUSE ON POWER SUPPLY M10567 AND RESEATED CONNECTOR ON M10568. ALL LIGHTS CHECK OK REF B757 AMM 33-51, OK FOR SVC. (9536758)
